MAUDE Adverse Event Report: MIS IMPLANTS TECHNOLOGIES LTD. SEVEN XD INT. HEX. IMPLANT D5 L8MM, WP; IMPLANT, ENDOSSEOUS, ROOT-FORM

MIS IMPLANTS TECHNOLOGIES LTD. SEVEN XD INT. HEX. IMPLANT D5 L8MM, WP; IMPLANT, ENDOSSEOUS, ROOT-FORM
Catalog Number MF7-D08500
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.The device was not evaluated because the issue is a known inherent risk of the device.We will continue to track and monitor the trend.
 
Event or Problem Description
It was reported that a patient experienced a dental implant failure.

Brand Name
SEVEN XD INT. HEX. IMPLANT D5 L8MM, WP
Common Device Name
IMPLANT, ENDOSSEOUS, ROOT-FORM
Manufacturer (Section D)
MIS IMPLANTS TECHNOLOGIES LTD.
p.o. box 7
bar lev industrial park 20156 00
IS  2015600
Manufacturer (Section G)
MIS IMPLANTS TECHNOLOGIES LTD.
p.o. box 7
bar lev industrial park 20156 00
IS   2015600
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key25691066
Report Number3004203816-2026-16455
Device Sequence Number18571934
Product Code DZE
UDI-Device Identifier07290113997707
UDI-Public07290113997707
Combination Product (Y/N)N
Initial Reporter CountryCY
PMA/510(K) Number
K180282
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMF7-D08500
Device Lot NumberW25001213
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date06/11/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2026
Initial Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT PROVIDED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexFemale